# SDR SWAA2019101637872

- Difficulty date: October 2, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INSPAR RIB, AT STATION 120.3, 2ND STIFFENER FROM THE FRONT CRACKED.          / REPAIRED STIFFENER IAW SRM.
